# SDR CA071009001

- Difficulty date: October 5, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,123 hours
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10021
- Condition: Frozen
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT CREW RECEIVED FLAP FAIL MESSAGE UPON SELECTION OF FLAPS DOWN. FLAPS FAILED AT ZERO DEGREES. FLIGHT LANDED WITHOUT INCIDENT. UPON INVESTIGATION IT WAS FOUND THAT THE ACTUATORS WERE FROZEN. ALL IB AND OB ACTUATORS REPLACED (8), FLAP RIGGING CARRIED OUT AND SYSTEM OPERATIONAL CHECK CARRIED OUT WITH NO FAULTS FOUND. AIRCRAFT RETURNED TO SERVICE. (TC NR 20071009001)
